MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC ZILIENT

CARDIOVASCULAR SYSTEMS, INC ZILIENT
Model Number 30G-300-018
Medical Device Problem Codes Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
A zilient guide wire was unable to cross a calcified lesion.The wire was completely unbraided.The patient was stable.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to a previously submitted mdr: 3006010712-2023-00049.Brand name: csi,30g 300-018 to zilient.Manufacturer name: lake region medical to cardiovascular systems, inc.
 
Event or Problem Description

Brand Name
ZILIENT
Common Device Name
ZILIENT
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC
parkmore west business park
galway, H91CK 22,
EI  H91CK22,
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INC
parkmore west business park
galway
galway, H91CK 22,
EI   H91CK22,
Manufacturer Contact
amy carter
parkmore west business park
galway, H91 C- K22
EI   H91 C K22
MDR Report Key17868859
Report Number3006010712-2023-00049
Device Sequence Number5493743
Product Code DQX
UDI-Device Identifier10852528005602
UDI-Public10852528005602
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number30G-300-018
Device Catalogue Number7-10050-08 REV E
Device Lot Number6512337
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer09/28/2023
Not provided
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date11/10/2023
06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown